# SDR DALA2024022002358

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 82,045 hours, 30,876 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Faulted
- Location: Ife
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 IFE SYSTEM INOP (PARTIALLY OPERATIVE) MULTIOPLE LOCATIONS: OBSERVES FAINT ELECTRACAL SMELL THAT EVENTUALLY WENT AWAY AFTER 2ND REBOOT. MORE MONITORS INOP AFTER EACH REBOOT. SOME POWER OUTLETS NOT WORKING THROUGHOUT MAIN CABIN. CORRECTIVE ACTION: FOUND HARNESS & SEB CONNECTORS AT 2D BURNT. R&R SEB PER ERA 615979-14 REV ORIGINAL REMOVED HARNESSES P/N RD-KM7827-136 & RD-KM 7394-036 AND INSTALLED HARNESSES IFE SYS TURNED ON IFE SYS BOOTED UP. READDRESS PASSED. SEATS 4CD - 45DEF & A/C IFE SYS & PED POWER OPS CHK NML. REF PAC D0C#1000543 SEB 23-32-07 AND PAC DOC #2000535 23-32, 23-81. (0205066)
